MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE
Model Number 8416000
Medical Device Problem Codes Gas Output Problem (1266); Decrease in Pressure (1490); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the affected device had performed a restart while used on a patient.There were no patient health consequences reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The log file of the affected device was made available and analyzed.Based on the log file analysis, the reported event could be confirmed: the log file shows that the device performed a restart of the ventilation unit at 6:51 pm on (b)(6) 2025.Alarm messages such as ¿device failure 3¿, ¿device failure 9¿ and ¿device failure 11¿ were logged in addition.At 6:52 pm, the device was switched to standby mode by the user.A faulty pba m16.2 and a faulty the cf-card were identified as root cause of the device restart.The faulty parts must be replaced to remedy the issue.As a safety feature of the system, the safety software analyses and verifies proper function of the device.If the safety software detects an internal failure concerning the ventilator, a local restart of the ventilation unit is triggered.If the ventilation stops, the emergency-breathing valve opens to ambient allowing for spontaneous breathing.Audible alarms are posted to inform the user about the problem.If the ventilation unit cannot be successfully reset within the first 8 seconds, a further reset is triggered.After three ineffective restarts, the system automatically switches off with accompanying alarms.The emergency-breathing valve remains open allowing for spontaneous breathing.However, manual ventilation with an alternate device may be considered necessary.In the current event, the device reacted as specified to a detected internal failure; it performed a restart and posted accompanying alarm messages to inform the user about a problem.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
INFINITY ACS WORKSTATION CC
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23530140
Report Number9611500-2025-00622
Device Sequence Number18688685
Product Code CBK
UDI-Device Identifier04048675042266
UDI-Public(01)04048675042266(11)170907(93)8416400-18
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8416000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown